2018 Sugo GT 300km Race: Weekend Schedule

Super GT and Sportsland SUGO have combined to create some of the most thrilling and exciting moments in Japanese motorsport history. In its 25th successive season on the calendar, the 2018 Sugo GT 300km Race promises more of the same awesome entertainment that Super GT fans have come to expect.

Here are the times for all sessions of the 6th round of the 2018 Autobacs Super GT Series:


SUGO GT 300km RACE – WEEKEND SCHEDULE

all times JST

Saturday, 15 September

  • 9:00 – 10:45: Practice (1 hour, 45 minutes)
  • 14:00 – 14:40: Qualifying Session 1 (10 minutes x 3)
  • 14:50 – 15:18: Qualifying Session 2 (10 minutes x 2)

Sunday, 16 September

  • 12:25 – 12:45: Warm-Up (20 minutes)
  • 14:00 – 16:00: Race (81 laps)

A lean support bill for this event at Sugo, with Rounds 9 and 10 of the FIA Formula 4 Japanese Championship on standby. Can Kazuto Kotaka mount a charge on Yuki Tsunoda’s championship lead? The 15-lap races start at 12:55 JST on Saturday, and 9:00 JST on Sunday morning.

Here are the session times in other regions of the world:


UNITED STATES – EASTERN

Subtract 1 hour for those in the Central Time Zone:

Friday, 14 September

  • 8:00 PM – 9:45 PM: Practice (1 hour, 45 minutes)

Saturday, 15 September

  • 1:00 AM – 1:40 AM: Qualifying Session 1 (10 minutes x 3)
  • 1:50 AM – 2:18 AM: Qualifying Session 2 (10 minutes x 2)
  • 11:25 PM – 11:45 PM: Warm-Up (20 minutes)

Sunday, 16 September

  • 1:00 AM – 3:00 AM: Race (81 laps)

UNITED STATES – PACIFIC

Add 1 hour for those in the Mountain Time Zone:

Friday, 14 September

  • 5:00 PM – 6:45 PM: Practice (1 hour, 45 minutes)
  • 10:00 PM – 10:40 PM: Qualifying Session 1 (10 minutes x 3)
  • 10:50 PM – 11:18 PM: Qualifying Session 2 (10 minutes x 2)

Saturday, 15 September

  • 8:25 PM – 8:45 PM: Warm-Up (20 minutes)
  • 10:00 PM – 12:00 AM: Race (81 laps)

UNITED KINGDOM & IRELAND

Jenson Button is still in with a shot at taking the lead in the GT500 Drivers’ Championship, while in GT300, Sean Walkinshaw leads the tables for Autobacs Racing Team Aguri:

Saturday, 15 September

  • 1:00 – 2:45: Practice (1 hour, 45 minutes)
  • 6:00 – 6:40: Qualifying Session 1 (10 minutes x 3)
  • 6:50 – 7:18: Qualifying Session 2 (10 minutes x 2)

Sunday, 16 September

  • 4:25 – 4:45: Warm-Up (20 minutes)
  • 6:00 – 8:00: Race (81 laps)

CONTINENTAL EUROPE

Both Ronnie Quintarelli and Felix Rosenqvist are in the hunt for the GT500 Drivers’ Championship with three rounds remaining.

Add 1 hour for those in Finland supporting  Heikki Kovalainen, who’s also in the fight for the title:

Saturday, 15 September

  • 2:00 – 3:45: Practice (1 hour, 45 minutes)
  • 7:00 – 7:40: Qualifying Session 1 (10 minutes x 3)
  • 7:50 – 8:18: Qualifying Session 2 (10 minutes x 2)

Sunday, 16 September

  • 5:25 – 5:45: Warm-Up (20 minutes)
  • 7:00 – 9:00: Race (81 laps)

AUSTRALIA (SYDNEY)

Subtract two hours for those in Western Australia (Perth):

Saturday, 15 September

  • 10:00 – 11:45: Practice (1 hour, 45 minutes)
  • 15:00 – 15:40: Qualifying Session 1 (10 minutes x 3)
  • 15:50 – 16:18: Qualifying Session 2 (10 minutes x 2)

Sunday, 16 September

  • 13:25 – 13:45: Warm-Up (20 minutes)
  • 15:00 – 17:00: Race (81 laps)

NEW ZEALAND

Nick Cassidy leads both the GT500 Drivers’ Championship and the Super Formula Drivers’ Championship. Now he comes back to one of his favourite circuits to try and extend his and Ryo Hirakawa’s lead in the standings of Super GT’s premier class:

Saturday, 15 September

  • 12:00 – 13:45: Practice (1 hour, 45 minutes)
  • 17:00 – 17:40: Qualifying Session 1 (10 minutes x 3)
  • 17:50 – 18:18: Qualifying Session 2 (10 minutes x 2)

Sunday, 16 September

  • 15:25 – 15:45: Warm-Up (20 minutes)
  • 17:00 – 19:00: Race (81 laps)

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s